# SDR CALA9800294

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN NR 3 PYLON UPPER SPAR WEB AT STA YN 200.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-20-0.
